# SDR 29GA2016013000001

- Difficulty date: January 29, 2016
- Submitted: January 30, 2016
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 34,495 hours, 38,603 cycles
- Engine: Ge CT7TP*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT CLOSE, GETS CAUGHT ON TRIM PIECE ON DOOR OPENING.  R & R MED FLAP, RAIN CATCHER, IAW AMM 25-24-05-04.
